# SDR 95ZZZX5528

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N55404
- Make and model: Cessna 172P
- Aircraft serial: 17275175
- Engine: Lyc O320D2J
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW12416
- Condition: Barrel Cracked
- Location: Head Attach
- Part time: 718 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER BARREL CRACKED AT BASE OF THE 4TH COOLING FIN AWAY FROM CYLINDER HEAD ATTACH AREA.  THIS IS SECOND CYLINDER TO FAIL IN THIS MANNER ON THIS SAME ENGINE SINCE OVERHAUL WITH NEW LYCOMING CYLINDERS.
